# SDR DALA2024043004804

- Difficulty date: April 29, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N393DA
- Make and model: Boeing 737832
- Aircraft serial: 30377
- Aircraft time: 74,866 hours, 29,952 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 312-328 Rbl11
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0318237) FLOOR SUPPORT AT STA312-STA328 RBL11 WL208 HAS MISDRILLED HOLE. REMOVED AND REPLACED FLOOR SUPPORT AT STA 312-328 RBL 11 WL 208 IAW B737 SRM 51-40-02-0GAND BOEING DWG# 141A5400.
